# SDR SWAA2025010877421

- Difficulty date: December 14, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP BS 400 AND STRINGER 26L FWD CARGO COMPARTMENT 2024-763727<[01] REPLACED ANGLE - CLIP BS 400 AND STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DRAWING 143A7505 SHEET 81 REV -;[02] REPLACED ANGLE - CLIP BS 400 AND STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DRAWING 143A7505 SHEET 81 REV -
